Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

fireflowers

Member
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About fireflowers

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Hey guys, so I'm now on Day 24 of my treatment. My skin has completely cleared up, but I'm suffering from side effects. I already suffer from some anxiety, and this drug has definitely made it worse. I have missing school due to my anxiety, and when I do go, I blush when people talk to me. And I'm not just talking about a little redness in my cheeks.. My whole entire face turns bright red (like a tomato). It gives me panic, so I've started to say something about it when it happens, (like "ug
  2. Ok, so now I'm on Day 12, and it's going okay.. I've had really dry lips, which I'm constantly putting Auquaphor on, which has given my mouth a slimy feeling. I think it's the Aquaphor getting into my mouth and coating it... I've also had some facial flushing. I already have some blushing from Social Anxiety, but the accutane has definitely made it worse oh well. I try to not let it affect me/my mood, and if it happens, I make sure to tell myself that it does't matter and in 10 years no on
  3. Hey guys! So I've started Isotretinoin. 40mg/day for 5 months, but my dermatologist may bump it up to 60mg/day. I'm taking Myorisan. I've had moderate but persistent acne for the past 4 years... started out on my forehead and moved down to my cheeks and jaw/chin. I used to use benzoyl peroxide/ salicylic acid, and it worked at first, but then it came back. Then I had a dermatologist do Blue Light (bacteria killing lasers) which didn't do much. I then went on spironolactone (25mg, 2x a day) which
×